# SDR AALA202209190239

- Difficulty date: September 18, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 33,681 hours, 18,430 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: IN CRUISE ABOUT 30 MINUTES AFTER TAKE OFF BEGAN TO SMELL AN ACRID OR BURNING SMELL. SMELL DISAPPEARED AFTER BLOWER, EXTRACT, AND CABIN FANS TURNED OFF. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO RIC WHERE IT LANDED SAFELY WITH OUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED SMOKE ODOR FUMES TROUBLESHOOTING TASK CARD 26L00021001, AN OPERATIONAL TEST OF THE BLOWER, EXTRACT, AND CABIN FANS PER AMM 21-26-00. ACCOMPLISHED AVEC TEST PER AMM 21-26-00. REMOVED AND REPLACED AVEC FILTER PER AMM 21-26-43. ALL TESTS GOOD WITH NO CABIN OR COCKPIT ODORS NOTED.
